Numerical Analysis and Scientific Computing

[331] Local discontinuous Galerkin methods to a dispersive system of KdV-type equations

Chao Zhang University of Science and Technology of China Yan Xu University of Science and Technology of China Yinhua Xia University of Science and Technology of China

Numerical Analysis and Scientific Computing mathscidoc:2203.25001

Journal of Scientific Computing, 86, (4), 2021.4
[ Download ] [ 2022-03-09 15:27:38 uploaded by yhxia ] [ 985 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[332] High-order positivity-preserving well-balanced discontinuous Galerkin methods for Euler equations with gravitation on unstructured meshes

Weijie Zhang University of Science and Technology of China Yulong Xing The Ohio State University Yinhua Xia University of Science and Technology of China Yan Xu University of Science and Technology of China

Numerical Analysis and Scientific Computing mathscidoc:2203.25004

Communications in Computational Physics, 31, (3), 771-815, 2022.3
[ Download ] [ 2022-03-14 15:56:12 uploaded by yhxia ] [ 985 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[333] Stability analysis and error estimates of local discontinuous Galerkin methods with implicit-explicit time-marching for nonlinear convection-diffusion problems

Haijin Wang Nanjing University Chi-Wang Shu Brown University Qiang Zhang Nanjing University

Numerical Analysis and Scientific Computing mathscidoc:1610.25022

Applied Mathematics and Computation, 272, 237-258, 2016
[ Download ] [ 2016-10-11 11:36:52 uploaded by chiwangshu ] [ 984 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[334] Fast solver for the local discontinuous Galerkin discretization of the KdV type equations

Ruihan Guo School of Mathematics and Statistics, Zhengzhou University Yan Xu School of Mathematical Sciences, University of Science and Technology of China

Numerical Analysis and Scientific Computing mathscidoc:1703.25004

[ Download ] [ 2017-03-05 15:54:44 uploaded by rguo ] [ 984 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[335] An adaptive dynamically low-dimensional approximation method for multiscale stochastic diffusion equations

Zhiwen Zhang Sai-Mang Pun

Numerical Analysis and Scientific Computing mathscidoc:1912.431043

Journal of Computational and Applied Mathematics, 356, 302-313, 2019.2
[ Download ] [ 2019-12-24 21:14:41 uploaded by Zhiwen_Zhang ] [ 984 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved